# SDR DALA2015091205648

- Difficulty date: September 12, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 42,876 hours, 29,736 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1076
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE NOTED A SKIN CRACK ON THE RT FUSELAGE AT BS 1076, STR 14 RT.  THE CRACK WAS APPROXIMATELY 1.4" IN LENGTH.  REPAIRED IAW ER/A 539301-14.
